Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Light periods, stomach pain, back pain, white watery discharge. Pregnancy symptoms?

My period is alway always always on time.. the 14th of every month and is always heavy the first 3 days and gets lighter from there. this month i started my period 2 weeks early and it was very very light. its almost like it was barely there except for one night it was in between heavy and light and when i woke up it was back to super super light. i am having lower stomach and back pains and a white watery discharge .. could i be pregnant?
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
There are two possibilities, either you could be pregnant with the implantation bleeding or your cycle is disturbed which seems to be unlikely given your perfect menstrual history. Excessive white discharge could be a sign of pregnancy here. I advice you to take a HPT and visit a gynaecologist for further advice and investigations. Wish you good health.
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor